# SDR AALA20090512TUL41

- Difficulty date: April 15, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,334 hours, 29,207 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99375641
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND RIB FROM OTBD END CRACKED ON LT WING NR 5 SLAT.  REPLACED RIB PER ESO 80117.
